Equivariant Gromov-Witten Invariants of Algebraic GKM Manifolds

Publication: Research - peer-reviewJournal article

Documents

  • pdf

    245 KB, PDF-document

An algebraic GKM manifold is a non-singular algebraic variety equipped with an algebraic action of an algebraic torus, with only finitely many torus fixed points and finitely many one-dimensional orbits. In this expository article, we use virtual localization to express equivariant Gromov-Witten invariants of any algebraic GKM manifold (which is not necessarily compact) in terms of Hodge integrals over moduli stacks of stable curves and the GKM graph of the GKM manifold.
Original languageEnglish
Article number13
JournalSymmetry, Integrability and Geometry: Methods and Applications
Volume13
Issue number048
Pages (from-to)1-21
Number of pages21
ISSN1815-0659
StatePublished - 16 Jun 2017

See relations at Aarhus University Citationformats

ID: 103280102